# SDR CALA0700032

- Difficulty date: October 30, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 59,987 hours, 27,235 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 2690
- Condition: Failed
- Location: E&E Bay
- Part time: 56,928 hours, 27,805 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A SMOKY ODOR WAS NOTICED IN THE COCKPIT AND CABIN AND THE EQ COOLING LIGHT ILLUMINATED WHILE ON FINAL APPROACH TO SFO.  THE RECIRC FAN SWITCH WAS TURNED OFF AND THE ODOR WENT AWAY.  THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE BLOWER CIRCUIT BREAKER POPPED.  THE MAIN EQUIPMENT COOLING FAN WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
